# SDR RRXA97206

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND CORROSION DAMAGE ON INTERIOR SKIN AT, STA 610, BETWEEN LONGERONS 36 AND 35R.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA DER APPROVED COTNEY ENGINEERING SKETCH C76-R08.  TREATED AREA IAW DC-8 SRM 51-1-8.
